# SDR C2XA97IA364

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOORBEAM AT FRAME 17 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE ACCOMPLISHED DOUBLER REPAIRS ON THE AFFECTED PORTIONS OF THE FLOORBEAM IAW CONTINENTAL EXPRESS ENGINEERING CHANGE REPAIR AUTHORIZATION EC5310-01037 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
